This is just a fair warning to anyone who is on Purinethol or a sister drug, I think Rem-something. There is a 3 - 5% of people who use this drug that are affected by the extreme side effects. I was one of them. This drug is mainly processed through your pancrias and as such can cause it to become inflammed. My doctor basically had told me not to worry, very uncommon, after starting the drug I had my first "attack" and extreme pain just below my rib cage in the very centre of my chest. I (stupidly) ignored it the first time, assuming it was just part of my disease, and after 45 minutes of laying on the bathroom floor it stopped and I only couldn't breath deeply for a couple of days afterwards.
The second "attack" I had to be brought to the hosptial, I couldn't walk, talk or think. I have a very high pain tolerance and the only reason I went to the hospital was because I kept blacking out. There they ran some tests, I had an ultra sound to check to see my pancrias when they found I had gall-stones. I went for an MRI and 10 hours later they said that I needed to have surgery, immediatly.
Since I've been told to stay away from those versions of drugs, I've had my surgery, aparently I had 30 stones and I was lucky that my second attack didn't kill me. The good news is I'm schedualed to see a dietician on a semi-regular basis (As that I cannot consume fat and fiber.) And I've just been accepted into a specialist clinic in my city that trials new drugs for patients like me.
When I know more about the diet for someone with crohns and missing gallbladder I'll post what I know.
Thanks for listening!